# SDR AWXA9700568

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS AT ROW 1 TO 6 INOP.  REMOVED AND REPLACED POWER SUPPLY AT ROW 3ABC.  INSTALLED BATTERY CARTRIDGE ASSEMBLY, OPS CHECK GOOD.  BATTERY CARTRIDGE 900835A INOP     CABIN.  STC - SA3432NM
